# SDR AALA20110108TUL04

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT CUSP HAS CRACK TERMINATED AT FASTENER HOLE TOO SMALL STATION 1293.  INSTALLED TRIPLER DOUBLER AT STATION 1287 RIGHT PER EA MD 80-53-014692.
